# SDR DLM88030327

- Difficulty date: April 1, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 37,764 hours, 30,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO BOS AFTER LANDING GEAR WAS LOWERED- BOTH AFT LAV SMOKE DETECTORS SOUNDED- AT THE SAME TIME AFT F/AS SMELLED A BURNING ODOR.  ALSO BOTH PILOTS SMELLED SAME ODOR IN COCKPIT SIMULTANEOUSLY.  AFTER LANDING ALARMS CEASED AND ODOR WENT AWAY.  REMOVED RT ACM TURB INLET AND EXHAUST DUCT FOR INSP.  NO OIL FOUND.  BOROSCOPED NR 1 AND 2 ENGS BEARING AREAS, NO OIL RESIDUE FOUND.  C/W OPN 5088 AND OPN 5089, ALL CK OK.  INSTALLED GEAR PINS AND CYCLED GEAR HANDLE SEVERAL TIMES.  NO LEAKS NOTED.  ACFT OK FOR SERVICE.
